Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DouglasLiven

Skin looks OLDER!! HELP! !!

Recommended Posts

Hey! I've been on the regimen for about 3 weeks now. (My skin type is Oily and Mild Acne). For the past few days, the skin is weirder. Every time I cleanse my face with the cleanser and pat dry, my face feels more stiff and rigid. Also, my face looks older. WHY!! HELP!!

Psss: the Moderator please dont only answer once and disappear. Would really appreciate constructive feedback. Thank you.

Share this post


Link to post
Share on other sites
1 hour ago, DouglasLiven said:

Hey! I've been on the regimen for about 3 weeks now. (My skin type is Oily and Mild Acne). For the past few days, the skin is weirder. Every time I cleanse my face with the cleanser and pat dry, my face feels more stiff and rigid. Also, my face looks older. WHY!! HELP!!

Psss: the Moderator please dont only answer once and disappear. Would really appreciate constructive feedback. Thank you.

Use more moisturizer and sunscreen. Can't really help you with that small pice of information.

It might be because of the BP, so maybe don't use it every day. 

Share this post


Link to post
Share on other sites
34 minutes ago, Alex9945 said:
Use more moisturizer and sunscreen. Can't really help you with that small pice of information.

It might be because of the BP, so maybe don't use it every day. 
Thanks for respnding.  
Like my face looks like i am having wrinkles.  Should i totally stop the usage?

Share this post


Link to post
Share on other sites

Are you using moisturiser? It might help to add in Jojoba oil to your moisturiser. 

It's only been 3 weeks so no I would not discontinue usage. Maybe your skin is just drying out 

Share this post


Link to post
Share on other sites
11 hours ago, MissSac17 said:

Are you using moisturiser? It might help to add in Jojoba oil to your moisturiser. 

It's only been 3 weeks so no I would not discontinue usage. Maybe your skin is just drying out 

Yeap i am using DKR moisturizer.  And also, my faces itches so badly( only at one area) after the moisturizer.  I've reduced the usage to once BP per day. I really need some advice.

Share this post


Link to post
Share on other sites
8 hours ago, DouglasLiven said:
20 hours ago, MissSac17 said:

Are you using moisturiser? It might help to add in Jojoba oil to your moisturiser. 

It's only been 3 weeks so no I would not discontinue usage. Maybe your skin is just drying out 

Yeap i am using DKR moisturizer.  And also, my faces itches so badly( only at one area) after the moisturizer.  I've reduced the usage to once BP per day. I really need some advice.
It can only be the BP because it is the most active product.

It is good you have reduced it. Remeber also to use a small amount and more moisturizer on top of that layer than usual.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×